# SDR HNAA2012020800565

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 37,100 hours, 55,713 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Rccb
- Condition: Malfunctioned
- Location: Prop Feathering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALTERNATE FEATHER LIGHT DOES NOT ILLUMINATE DURING STATIC OR ENGINE RUN AUTO FEATHER TEST.  R & R DIM AND TEST BOX. NO FIX.  REINSTALLED ORIGINAL.  R & R RCCB 6121 CB3 IAW STANDARD MX PRACTICE. GROUND RAN ACFT IAW -8 RUN UP MANUAL. OPS CHECKED GOOD.
